# SDR A6WA200740426

- Difficulty date: July 28, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 8,615 hours, 7,906 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS HOLE NR 1 640BB HAS MINO CORROSION IN NON-CRITICAL AREAS APPPROX .003 DEEP AND 2.5 INCH LONG IN (2) PLACES.  (K)  MAINTENANCE REPAIRED IAW BSC REO 601R-57-21-030 REV F.  (M)
